# SDR C2XA00IA314

- Difficulty date: September 22, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, ONE SECTION OF AISLE PATH LIGHT STRIPS WAS FOUND TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
